Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Small child, nausea due to intestinal virus, green watery stools, abdominal pain. Cure?

My daughter has been sick on and off this last month with some intestinal virus she got from daycare her doctor gave her nausea medicine that i put on her wrists and that helps but my main concern is the mint green liquid diarheaa nd the abdomenal pain my daughter is having with it. This has been going one for quite me time now.
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
Your child is having Gastroenteritis so she is having vomitings,pain abdomen and passing loose green stools because of some contamination of his gut. Give sips of oral rehydrating fluids after each loose stool and in between stools to balance the losses from gut and consult your doctor for the specific treatment as some times antibiotic and probiotic is required to treat the infection.
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor